# SDR 2007UALA01774

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 20,725 hours, 8,665 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Unknown
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 1.  ALMOST THE ENTIRE LOOP B DETECTION CIRCUIT WAS REPLACED (LOOPS, FDU, FIRE HANDLE CONTROL UNIT).  LOOP HAD STILL FAULTED UP UNTIL 6/27/07.  NO REPEATS SINCE.
